| Model Number |
164268 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) completed all release testing on the unit.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during use of the device for a non-clinical activity, the plastic clip on the manual centrifugal drive unit broke off.There was no patient involvement.
Additional Manufacturer Narrative
The reported complaint was confirmed.Per the field service representative (fsr), the user facility's biomedical engineer had used latch parts from an older unit and repaired the latch before the fsr tested the unit.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.